# SDR AALA20101010DFW04

- Difficulty date: October 9, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 31,061 hours, 4,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 FORWARD CLOSET EMERGENCY LIGHT SHROUD BROKEN.  REPLACED LEFT NUMBER 1 FORWARD CLOSET EMERGENCY LIGHT ASSEMBLY.  OPS CHECKS GOOD.
